The Michigan Mathematical Journal

Boundary functions for functions defined in a disk.

F. Bagemihl and G. Piranian

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 8, Issue 2 (1961), 201-207.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998572

Digital Object Identifier
doi:10.1307/mmj/1028998572

Mathematical Reviews number (MathSciNet)
MR0143917

Zentralblatt MATH identifier
0134.29302

Subjects
Primary: 30.62
Secondary: 26.35

Citation

Bagemihl, F.; Piranian, G. Boundary functions for functions defined in a disk. Michigan Math. J. 8 (1961), no. 2, 201--207. doi:10.1307/mmj/1028998572. https://projecteuclid.org/euclid.mmj/1028998572.


Export citation